Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Supartz injections
    avatar
    lynnlea43 posted:
    I had my first injection 5 days ago and the pain is worse than before the shot. I expected it to fade after a few days but it is with me 24/7. I am not able to sleep and sitting is uncomfortable. The pain is less when I stand. My doctor is impossible to reach so have not had answers as to whether this is normal and how long this pain will last. My 2nd shot is Monday and I am thinking of stopping.. I preferred the pain I had before. Is this prolonged pain normal and how long does it last? I had had similar injection in right knee several years who and this did not happen but I think the drug was different.
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.